# SDR CALA2024122303145

- Difficulty date: December 17, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 144A9313465
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SUPPORT BRACKET BETWEEN STA 685-695 L/H W/W AT WL 200 REF AAR N/R 9929039 REMOVED AND REPLACED SUPPORT BRACKET BETWEEN STA685-STA 695 L/H W/W W/L 200 AS PER SRM 51-40-02-0G-0 AND DWG# 144A9713 WORK ACCOMPLISHED BY V937360
